# SDR SWAA000621

- Difficulty date: April 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 57,982 hours, 62,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 610478
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK,  FOUND RT OVERWING EMERGENCY LIGHT INOPERATIVE. R&R BATTERY CHARGER PER MM.
